Volume 55, Number 2, March-April 2021
|Page(s)||841 - 860|
|Published online||16 April 2021|
Second-order efficient optimality conditions for set-valued vector optimization in terms of asymptotic contingent epiderivatives*
Faculty of Mathematical Economics, Banking University of Ho Chi Minh City, Ho Chi Minh City, Vietnam
** Corresponding author: email@example.com
Accepted: 10 March 2021
We propose a generalized second-order asymptotic contingent epiderivative of a set-valued mapping, study its properties, as well as relations to some second-order contingent epiderivatives, and sufficient conditions for its existence. Then, using these epiderivatives, we investigate set-valued optimization problems with generalized inequality constraints. Both second-order necessary conditions and sufficient conditions for optimality of the Karush–Kuhn–Tucker type are established under the second-order constraint qualification. An application to Mond–Weir and Wolfe duality schemes is also presented. Some remarks and examples are provided to illustrate our results.
Mathematics Subject Classification: 90C26 / 90C46 / 90C48
Key words: Asymptotic contingent epiderivative / optimality conditions / Karush–Kuhn–Tucker multiplier / constraint qualification / duality
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.